Biblioteca de la Universidad Complutense de Madrid

Cohomological characterization of vector bundles on Grassmannians of lines

Impacto

Arrondo Esteban, Enrique y Malaspina, Francesco (2010) Cohomological characterization of vector bundles on Grassmannians of lines. Journal of Algebra, 323 (4). pp. 1098-1106. ISSN 0021-8693

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

174kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0021869309006061



Resumen

We introduce a notion of regularity for coherent sheaves on Grassmannians of lines. We use this notion to prove some extension of Evans-Griffith criterion to characterize direct sums of line bundles. We also give. in the line of previous results by Costa and Miro-Roig, a cohomological characterization of exterior and symmetric powers of the universal bundles of the Grassmannian.


Tipo de documento:Artículo
Palabras clave:Castelnuovo-Mumford regularity; Criterion; Quadrics; Spaces
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14754
Referencias:

[1] E. Arrondo, B. Graña, Vector bundles on G(1, 4) without intermediate cohomology, J. Algebra 214 (1999) 128–142.

[2] E. Ballico, F. Malaspina, Qregularity and an extension of the Evans–Griffiths criterion to vector bundles on quadrics, J. Pure

Appl. Algebra 213 (2009) 194–202.

[3] J.V. Chipalkatti, A generalization of Castelnuovo regularity to Grassmann varieties, Manuscripta Math. 102 (4) (2000) 447–

464.

[4] L. Costa, R.M. Miró-Roig, Cohomological characterization of vector bundles on multiprojective spaces, J. Algebra 294 (1)

(2005) 73–96, with a corrigendum in: J. Algebra 319 (3) (2008) 1336–1338.

[5] L. Costa, R.M. Miró-Roig, m-blocks collections and Castelnuovo–Mumford regularity in multiprojective spaces, Nagoya

Math. J. 186 (2007) 119–155.

[6] E.G. Evans, P. Griffith, The syzygy problem, Ann. of Math. 114 (2) (1981) 323–333.

[7] J.W. Hoffman, H.H. Wang, Castelnuovo–Mumford regularity in biprojective spaces, Adv. Geom. 4 (4) (2004) 513–536.

[8] H. Knörrer, Cohen–Macaulay modules on hypersurface singularities I, Invent. Math. 88 (1987) 153–164.

[9] F. Malaspina, Few splitting criteria for vector bundles, Ric. Mat. 57 (2008) 55–64.

[10] D. Mumford, Lectures on Curves on an Algebraic Surface, Princeton University Press, Princeton, NJ, 1966.

[11] G. Ottaviani, Some extension of Horrocks criterion to vector bundles on Grassmannians and quadrics, Ann. Mat. Pura Appl.

(IV) 155 (1989) 317–341.

Depositado:17 Abr 2012 11:32
Última Modificación:06 Feb 2014 10:08

Sólo personal del repositorio: página de control del artículo